# SDR YENA2020091400457

- Difficulty date: September 9, 2020
- Submitted: September 14, 2020
- Operation: Air carrier
- Aircraft: N249JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000045
- Aircraft time: 38,023 hours, 24,674 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CRACK LEADING EDGE EXTERNAL SKIN SLAT TRACK 6 AREA ON LT WING, REF: ARM W/O 2020-277/1 N/R 2020-245049.  ACCOMPLISHED REPAIR BETWEEN RID 24-25, IAW AEROMAN EA 57-0597-20 RIB 1 (COVER AND PART 1) EMBRAER ETD 2020-190-0249472 REV B AND EC E20-608-01.
